Geometric and Pseudo-geometric graphs (q2+1,q+1,1)

Bose, R. C. ; Shrikhande, S. S. (1972) Geometric and Pseudo-geometric graphs (q2+1,q+1,1) Journal of Geometry, 2 (1). pp. 75-94. ISSN 0047-2468

Full text not available from this repository.

Official URL:

Related URL:


Let θ 0 be a particular vertex of a strongly regular graph G with parameters v, n1, p 11 1 p 11 2 . Let A be the adjacency matrix of G, and B the submatrix of A whose rows correspond to the vertices of G adjacent to θ 0 and whose columns correspond to the vertices of G nonadjacent to θ 0. Then the design D(θ 0) with incidence matrix B has the parameters v'=n1 b'=v-n1-1, r'=n1-p111-1, k' = p 11 2 . In this paper we study the connection between G and D(θ 0) when the graph G is geometric or pseudo-geometric (q2+1,q+1,1).

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:73428
Deposited On:05 Dec 2011 10:55
Last Modified:05 Dec 2011 10:55

Repository Staff Only: item control page